Set Identification in Models with Multiple Equilibria

We propose a computationally feasible way of deriving the identified features of models with multiple equilibria in pure or mixed strategies. It is shown that in the case of Shapley regular normal form games, the identified set is characterized by the inclusion of the true data distribution within t...

Full description

Saved in:
Bibliographic details
Volume: 78
Main Author: Galichon, Alfred
Henry, Marc
Format: Journal Article
Language: English
Place of publication: OXFORD Review of Economic Studies Ltd., Oxford University Press 01.10.2011
Oxford University Press
OXFORD UNIV PRESS
published in: The Review of economic studies Vol. 78; no. 4; pp. 1264 - 1298
Data of publication: 20111001
ISSN: 0034-6527
1467-937X
EISSN: 1467-937X
Discipline: Economics
Subjects:
C13
C72
Online Access: Fulltext
Database: Web of Knowledge
Social Sciences Citation Index
Web of Science
Web of Science - Social Sciences Citation Index - 2011
CrossRef
arXiv Economics
arXiv.org
Database information Databases - DBIS